On viscosity and fluctuation-dissipation in exclusion processes

C. Landim, S. Olla, Srinivasa Varadhan

Research output: Contribution to journalArticle

Abstract

We consider the asymmetric simple exclusion process. We review some results in dimension d ≥ 3 concerning the fluctuation-dissipation theorem and we prove regularity of viscosity coefficients.

Original languageEnglish (US)
Pages (from-to)323-363
Number of pages41
JournalJournal of Statistical Physics
Volume115
Issue number1-2
StatePublished - Apr 2004

Fingerprint

Asymmetric Simple Exclusion Process
Exclusion Process
Fluctuation-dissipation Theorem
exclusion
regularity
Dissipation
Viscosity
dissipation
theorems
Regularity
Fluctuations
viscosity
Coefficient
coefficients
Review

Keywords

  • Exclusion process
  • Fluctuation-dissipation theorem
  • Regularity of viscosity coefficients

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this

Landim, C., Olla, S., & Varadhan, S. (2004). On viscosity and fluctuation-dissipation in exclusion processes. Journal of Statistical Physics, 115(1-2), 323-363.

On viscosity and fluctuation-dissipation in exclusion processes. / Landim, C.; Olla, S.; Varadhan, Srinivasa.

In: Journal of Statistical Physics, Vol. 115, No. 1-2, 04.2004, p. 323-363.

Research output: Contribution to journalArticle

Landim, C, Olla, S & Varadhan, S 2004, 'On viscosity and fluctuation-dissipation in exclusion processes', Journal of Statistical Physics, vol. 115, no. 1-2, pp. 323-363.
Landim, C. ; Olla, S. ; Varadhan, Srinivasa. / On viscosity and fluctuation-dissipation in exclusion processes. In: Journal of Statistical Physics. 2004 ; Vol. 115, No. 1-2. pp. 323-363.
@article{57fe59236c9b4007a630ab93ed9c8026,
title = "On viscosity and fluctuation-dissipation in exclusion processes",
abstract = "We consider the asymmetric simple exclusion process. We review some results in dimension d ≥ 3 concerning the fluctuation-dissipation theorem and we prove regularity of viscosity coefficients.",
keywords = "Exclusion process, Fluctuation-dissipation theorem, Regularity of viscosity coefficients",
author = "C. Landim and S. Olla and Srinivasa Varadhan",
year = "2004",
month = "4",
language = "English (US)",
volume = "115",
pages = "323--363",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "1-2",

}

TY - JOUR

T1 - On viscosity and fluctuation-dissipation in exclusion processes

AU - Landim, C.

AU - Olla, S.

AU - Varadhan, Srinivasa

PY - 2004/4

Y1 - 2004/4

N2 - We consider the asymmetric simple exclusion process. We review some results in dimension d ≥ 3 concerning the fluctuation-dissipation theorem and we prove regularity of viscosity coefficients.

AB - We consider the asymmetric simple exclusion process. We review some results in dimension d ≥ 3 concerning the fluctuation-dissipation theorem and we prove regularity of viscosity coefficients.

KW - Exclusion process

KW - Fluctuation-dissipation theorem

KW - Regularity of viscosity coefficients

UR - http://www.scopus.com/inward/record.url?scp=3542998724&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3542998724&partnerID=8YFLogxK

M3 - Article

VL - 115

SP - 323

EP - 363

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 1-2

ER -